Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with dengue fever and hemorrhagic fever. Severe calf muscle pain. Had septoplasty. Epitril prescribed. Why?

i take epitril for a couple of weeks as i was hospitalized with the diagnosis of dengue fever and calf muscle pain some how related to hemorrhagic fever which is a complication in dengue fever.and i underwent a minor sugery of nose called septoplasty . my problem is that i read on the internet that epitril thats what it is called in india is an i dont understand why its recommended to me?and should i continue taking them?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Epitril contains clonzepam which has anticonvulsant (anti seizure), muscle relaxant and anxiolytic properties (reduces anxiety).
If the reason that the drug was prescribed is unclear, then you should consider speaking to you doctor for clarification before stopping it.

I hope this helps
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor